MathSciNet Relay Station
MathSciNet bibliographic data
MR553395 (82g:53029) 53B35 (53C42)
Jacobowitz, H. Reducing the codimension of Kähler immersions. Proc. Amer. Math. Soc. 78 (1980), no. 3, 453–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement